# SDR AALA202204047514

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N971NN
- Make and model: Boeing 737
- Aircraft serial: 31217
- Aircraft time: 20,335 hours, 8,347 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE IS LOOSE. RE-SECURED FORWARD LAVATORY DOOR HANDLE OPERATIONS CHECK OK.
